# SDR USAA2012092400021

- Difficulty date: August 20, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON R2 DOOR CUTOUT LOWER SILL BETWEEN FR66 TO FR68, S23R.  REPLACED R2 DOOR CUTOUT LOWER SILL BETWEEN FR66 TO FR68, S23R IAW EA 502911.
